# SDR CALA2014022790486

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 80,309 hours, 24,107 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERS DEPLOYED UPON POWER UP FOR TAKEOFF.  HANDLE MOVED FROM DOWN TO UP POSITION.
